# SDR DALA1200720929

- Difficulty date: November 29, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 61,250 hours, 46,565 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Mechanism
- Part number: 5961568501
- Condition: Failed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE RELEASE, THE CAM TORQUE CHECK TEST FAILED.  TAIL CONE RELEASE MECHANISM WAS REPLACED PER MD-88 AMM 53-53-02.  2ND OPERATIONAL CHECK PASSED PER MD88 AMM 53-53-02.
